# SDR FDEA200906292356

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR AREA, FAILSAFE RING UPPER FWD CORNER EXTERNAL SKIN IS CHAFED.  COMPLIED WITH E.A. 6-5330-127973.
